Gambino, N orcid.org/0000-0002-4257-3590 (2008) Homotopy limits for 2-categories. Mathematical Proceedings of the Cambridge Philosophical Society, 145 (1). pp. 43-63. ISSN 0305-0041
Abstract
We study homotopy limits for 2-categories using the theory of Quillen model categories. In order to do so, we establish the existence of projective and injective model structures on diagram 2-categories. Using these results, we describe the homotopical behaviour not only of conical limits but also of weighted limits. Finally, pseudo-limits are related to homotopy limits.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Cambridge Philosophical Society 2008. This article has been published in a revised form in Mathematical Proceedings of the Cambridge Philosophical Society [https://doi.org/10.1017/S0305004108001266]. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 04 Mar 2020 14:20 |
Last Modified: | 04 Mar 2020 14:20 |
Status: | Published |
Publisher: | Cambridge University Press |
Identification Number: | 10.1017/S0305004108001266 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:113164 |